# SDR FPI2003F00010

- Difficulty date: August 12, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N4637Y
- Make and model: Cessna 210N
- Aircraft serial: 21063965
- Engine: Cont IO520*
- System (JASC): 8000 · Engine Starting System
- Part: Clutch Spring
- Part number: 643109
- Condition: Broken
- Location: Starter Adapt
- Part time: 262 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH IGNITION SWITCH CLOSED STARTER MOTOR SPINS BUT WILL NOT TURN ENGINE.  UPON REMOVAL OF STARTER ADAPTER FOUND CLUTCH SPRING BROKEN.  PILOT REPORTED (STARTER INOP).
